Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 83, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 27, 2008, 8:51 PM CDT for Pike County, Ralls County, Missouri; Pike County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2008, 8:51 PM CDT (01:51 UTC)
- Expired
- Jul 28, 2008, 2:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pike County, IL, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 9:10 PM CDT | HEAVY RAIN 1.5 | Pleasant Hill, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 569 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 280151
FFWLSX
ILC149-MOC163-173-280745-
/O.NEW.KLSX.FF.W.0083.080728T0151Z-080728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT SUN JUL 27 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PIKE COUNTY IN NORTHEAST MISSOURI
RALLS COUNTY IN NORTHEAST MISSOURI
PIKE COUNTY IN WEST CENTRAL ILLINOIS
* UNTIL 245 AM CDT
* AT 845 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
OVER THE WARNED AREA. RADAR ESTIMATES AND SPOTTERS REPORT FROM
ONE TO ONE AND A HALF INCHES OF RAIN HAS FALLEN IN ONLY 30
MINUTES. THUNDERSTORMS WILL CONTINUE TO AFFECT THIS AREA THROUGH
THE EVENING HOURS WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN
POSSIBLE.
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING CURRYVILLE...PLEASANT HILL...PITTSFIELD...PIKE...
GRIGGSVILLE...BARRY...ATLAS...SPENCERBURG...SPAULDING...
RENSSELAER...PERRY...NEW LONDON...LOUISIANA...FRANKFORD...
CLARKSVILLE AND CENTER.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3984 9057 3971 9065 3956 9058 3939 9062
3940 9094 3929 9077 3922 9073 3923 9118
3914 9119 3915 9141 3932 9144 3932 9167
3934 9173 3969 9172 3969 9132 3973 9137
3976 9137 3977 9092 3985 9092
$$
TES2 follow-up statements
000
WGUS73 KLSX 280513
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT MON JUL 28 2008
ILC149-MOC163-173-280745-
/O.CON.KLSX.FF.W.0083.000000T0000Z-080728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE IL-PIKE MO-RALLS MO-
1213 AM CDT MON JUL 28 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR PIKE
COUNTY IN WEST CENTRAL ILLINOIS...AND RALLS AND PIKE COUNTIES IN
NORTHEAST MISSOURI...
AT 1203 AM CDT...RADAR ESTIMATES AND SPOTTERS REPORT BETWEEN ONE AND
TWO INCHES OF RAIN HAS FALLEN SINCE 830 PM. ADDITIONAL RAIN...
BETWEEN ONE AND TWO INCHES...WILL FALL OVER THE WARNED AREA IN THE
NEXT SEVERAL HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CURRYVILLE
...PLEASANT HILL...PITTSFIELD...PIKE...GRIGGSVILLE...BARRY...
ATLAS...SPENCERBURG...SPAULDING...RENSSELAER...PERRY...NEW LONDON...
LOUISIANA...FRANKFORD...CLARKSVILLE AND CENTER.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3984 9057 3971 9065 3956 9058 3939 9062
3940 9094 3929 9077 3922 9073 3923 9118
3914 9119 3915 9141 3932 9144 3932 9167
3934 9173 3969 9172 3969 9132 3973 9137
3976 9137 3977 9092 3985 9092
$$
BYRD000
WGUS73 KLSX 280746
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT MON JUL 28 2008
ILC149-MOC163-173-280755-
/O.EXP.KLSX.FF.W.0083.000000T0000Z-080728T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE IL-PIKE MO-RALLS MO-
246 AM CDT MON JUL 28 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND RALLS AND PIKE COUNTIES IN NORTHEAST
MISSOURI...
A CHECK WITH AREA LAW ENFORCEMENT INDICATES THAT FLOODING IS NO
LONGER A PROBLEM IN THE AREA. LIGHT TO MODERATE WILL CONTINUE
THROUGH THE EARLY MORNING HOURS HOWEVER IT IS NOT EXPECTED TO CAUSE
ANY FLOODING PROBLEMS.
MOTORISTS SHOULD USE CAUTION WHEN APPROACHING AREAS THAT EXPERIENCED
HIGH WATER LEVELS...AS THE FAST FLOWING WATER MAY HAVE DAMAGED
ROADWAYS AND BRIDGES.
LAT...LON 3984 9057 3971 9065 3956 9058 3939 9062
3940 9094 3929 9077 3922 9073 3923 9118
3914 9119 3915 9141 3932 9144 3932 9167
3934 9173 3969 9172 3969 9132 3973 9137
3976 9137 3977 9092 3985 9092
$$
JPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 7:28 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 27, 7:28 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SUN JUL 27 2008
.UPDATE...
/720 PM CDT SUN JUL 27 2008/
HAVE GONE AHEAD AND MOVED THE START OF THE FLASH FLOOD WATCH UP TO
NOW BASED ON MCS CURRENTLY MOVING SOUTHEAST INTO THE NORTHERN CWA.
EXPECT THIS FORWARD PROPAGATING MCS TO CONTINUE TO CAUSE
WIDESPREAD WIND DAMAGE WITH GUSTS TO 80 MPH AND LARGE HAIL AS IT
MOVES SOUTHEAST GIVEN VERY IMPRESSIVE WIND SHEAR AND
THERMODYNAMIC PARAMETERS. CURRENT TRACK SUGGEST MCS WILL REACH
I-70 BETWEEN 930 AND 10 PM.
BRITT
&&
.DISCUSSION...
/448 PM CDT SUN JUL 27 2008/
MODELS REMAIN IN GOOD AGREEMENT ON NWLY FLOW AT H500 TO CONTINUE FOR
THE NEXT FEW DAYS. A SERIES OF DISTURBANCES WILL TRAVEL DOWN THIS
FLOW AND IMPACT THE AREA...WHILE THE RIDGE OVER THE WRN CONUS
CONTINUES TO GATHER STRENGTH AND WILL BEGIN TO INFLUENCE OUR AREA
WITH GREATER POTENTIAL FOR HEAT.
FIRST ITEM OF CONCERN IS MCS TO IMPACT THE AREA TONIGHT. ORIGINAL
MCS FLYING SEWD THRU ERN IA INTO CNTRL IL AND WILL LARGELY MISS OUR
AREA. HOWEVER...NEW DEVELOPMENT ON THE SRN/SWRN PERIPHERY OF THIS
WILL MERGE WITH UPPER LEVEL SUPPORT LATER THIS EVENING AND CREATE A
NEW MCS THAT WILL HAVE MORE OF A DIRECT IMPACT ON THE AREA. THIS
WILL BE SLOWER MOVING INITIALLY UNTIL A GOOD COLD POOL DEVELOPS.
LOOK FOR IT TO MOVE THRU MUCH OF THE FA LATER TONIGHT AND INTO
MONDAY MORNING. GIVEN HOW VULNERABLE TO FLOODING (WITH EXISTING
FLOODING CONTINUING) NERN MO IS FROM PREVIOUS VERY HEAVY
RAINFALL...HAVE ISSUED A FFA TO COVER THIS AND SURROUNDING AREAS
THRU LATE MONDAY MORNING. HAVE TRIMMED MAX TEMPS ON MONDAY BY
SEVERAL DEGS DUE TO CLOUDS/RAIN IN WAKE OF MCS.
A QUASI-QUIET PERIOD WILL TAKE HOLD MONDAY NIGHT AND
TUESDAY...ALTHOUGH WITH MODELS NOW IN MUCH BETTER AGREEMENT
REGARDING REMNANTS OF DOLLY WHICH WILL NOW IMPACT OUR AREA FROM LATE
TUESDAY THRU EARLY WEDNESDAY...LOOK FOR THE NRN FA TO MAINTAIN RAIN
CHANCES THRU-OUT THIS PERIOD...ALBEIT LOW. SWLY FLOW EXPECTED ON
TUESDAY WITH IMPRESSIVELY WARM H850 TEMPS OF 22-24C...BUT PRESENCE
OF RAIN...APPROACH OF DOLLY...LACK OF A CLASSIC SETUP...AND
UNUSUALLY MOIST GROUND WILL ALL WORK AGAINST SUPPORTING WARMER MAV
NUMBERS...NOT TO MENTION THE MAV WARM TRACK RECORD ALL THRU THE
SUMMER. WILL SIDE WITH THE COOLER MOS VALUES SEEN ON THE MET AND FWC
FOR TUESDAY MAX TEMPS.
DOLLY REMNANTS WILL THEN MAKE THEIR WAY THRU MAINLY TUESDAY NIGHT
AND CONTINUE INTO EARLY WEDNESDAY. HAVE EDGED POPS TO HIGH-END
CHANCE FOR NOW. VERY MOIST ATMOSPHERE ACCOMPANYING THIS SYSTEM TO
POINT TOWARDS LOCALLY HEAVY RAINFALL POTENTIAL ONCE AGAIN. AGAIN
TRIMMED MAX TEMPS ON WEDNESDAY GIVEN CLOUDS IN THE WAKE.
FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS HAVE
COME INTO BETTER AGREEMENT OVERALL ON THE H500 MASS FIELDS THAN THEY
HAVE IN THE PAST SEVERAL DAYS...WITH MEAN RIDGE POSN OVER THE WRN
CONUS TO EXPAND EWD INTO THE CNTRL CONUS BY NEXT WEEKEND. THIS WILL
MEAN AN END TO OUR NWLY FLOW PATTERN FOR THE TIME BEING AND THE
INTRODUCTION OF A MORE DRY PERIOD INTO THE FORECAST. IF MID LEVEL
RIDGE DOES INDEED BUILD IN OVER THE CNTRL CONUS THEN IT WILL ONLY
NEED A STRONG RIDGE AT THE SFC TO ESTABLISH ITSELF OVER THE SERN
CONUS IN ORDER FOR A TRADITIONAL SETUP TO A PROLONGED HEAT WAVE TO
EXIST FOR OUR AREA. IN ANY EVENT...WE HAVE SOME TIME TO WATCH THIS
AND IT WILL PROBABLY CHANGE A BIT BY THEN. CENTERED PCPN CHCS AROUND
SHORTWAVE TROF EXPECTED TO BE EXITING BY WEDNESDAY NIGHT IN THE SERN
FA...WITH MODELS BRINGING FRONT THRU ON THURSDAY AND PERHAPS
LINGERING INTO THURSDAY NIGHT. BEYOND THAT...WENT DRY AS MID LEVEL
RIDGE EXPECTED TO BECOME DOMINANT...AND PCPN CHCS WILL BE TOO LOW TO
PICK OUT BY THAT TIME. TEMPS FORECASTED TO BE NEAR NORMAL FOR THE
FIRST HALF OF THE PERIOD...BUT WITH BUILDING RIDGE ALOFT AND SLOWLY
RECOVERING SLY FLOW AT THE LO LEVELS...IT ALL POINTS TO ABOVE NORMAL
TEMPS BY NEXT WEEKEND.
TES
&&
.AVIATION...
/518 PM CDT SUN JUL 27 2008/
FOR THE 00Z TAFS...MCS OVER IA IS EXPECTED TO DROP SEWD THRU THE
CWA TGT. WILL INCLUDE TSRA WITH STG WND GUSTS IN UIN THIS
EVNG...AND INCLUDE A TEMPO GRP OF TSRA IN COU...STL AND SUS JUST
BFR MIDNIGHT. THE STG TSRA SHOULD MOVE QUICKLY SEWD THRU THE TAF
SITES FOLLOWED BY A COUPLE OF HOURS OF -TSRA OR -SHRA. THIS
CONVECTION SHOULD PUSH SE OF THE TAF SITES BY EARLY MRNG. WILL
HAVE LEFT OVER MID-HI LVL CONVECTIVE DEBRIS CLOUDINESS MON MRNG
WITH SCT DIURNALLY DRIVEN CUMULUS CLOUDS MON AFTN. S-SELY
PREVAILING SFC WNDS WL CONT TGT...THEN MAINLY SLY ON MON. MAY
HAVE A BRIEF PERIOD OF NWLY SFC WNDS TGT JUST BHND CONVECTIVE
LINE/TSRA OUTFLOW BNDRY.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AUDRAIN-KNOX-LEWIS-
MARION-MONROE-PIKE-RALLS-SHELBY.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jul 27, 6:07 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SUN JUL 27 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 607 PM CDT SUN JUL 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE INTO PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL MISSOURI THIS EVENING AND TRAVEL SOUTHWARD ACROSS THE REGION. THIS COMPLEX WILL CAPABLE OF PRODUCING WIND GUSTS TO 80 MPH...GOLFBALL SIZE HAIL AND VERY HEAVY RAINFALL. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO THROUGH THE NIGHT. THESE STORMS WILL CONTINUE TO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL OVER AREAS THAT ARE ALREADY VULNERABLE TO FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE WITH THE POTENTIAL FOR HEAVY RAIN INTO MONDAY MORNING. A FLASH FLOOD WATCH CONTINUES FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THROUGH LATE MONDAY MORNING. OTHERWISE...THE CHANCE FOR THUNDERSTORMS CONTINUES AREAWIDE ON MONDAY WITH A SLIGHT CHANCE FOR THUNDERSTORMS CONTINUING INTO MONDAY NIGHT FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. THE CHANCE FOR THUNDERSTORMS WILL THEN CONTINUE THROUGH THURSDAY WITH A SERIES OF DISTURBANCES MOVING THROUGH. TEMPERATURES IN THE 90S WITH HIGH RELATIVE HUMIDITIES ARE EXPECTED TO PUSH AFTERNOON AND EARLY EVENING HEAT INDICES TO BETWEEN 100 AND 105 DEGREES ON TUESDAY...AND THEN AGAIN ON SATURDAY AND SUNDAY...PRIMARILY FOR THE CITY OF ST. LOUIS AND ITS IMMEDIATE SURROUNDING AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. IN ADDITION TO SEVERE WEATHER...SPOTTERS ARE ALSO ASKED TO REPORT ANY FLOODING AND HEAVY RAINFALL AMOUNTS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Jul 27, 8:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG LIBERTY 39.88N 91.11W
07/27/2008 ADAMS IL COUNTY OFFICIAL
NUMEROUS TREE LIMBS DOWN IN THE TOWN OF LIBERTY...UP TO
3 INCH DIAMETER
&&
EVENT NUMBER LSX0800734
CVKINGLocal storm report, Jul 27, 8:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
826 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG LEWISTOWN 40.08N 91.81W
07/27/2008 LEWIS MO COUNTY OFFICIAL
TREE AND POWER LINE DAMAGE IN LEWISTOWN
&&
EVENT NUMBER LSX0800735
CVKINGLocal storm report, Jul 27, 8:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL NEW CANTON 39.64N 91.10W
07/27/2008 E0.75 INCH PIKE IL TRAINED SPOTTER
HEAVY RAINS AND STRONG WINDS ALSO IN ASSOCIATION WITH
PASSING STORM.
&&
EVENT NUMBER LSX0800738
SIPPRELLLocal storm report, Jul 27, 8:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN BARRY 39.70N 91.04W
07/27/2008 M1.50 INCH PIKE IL TRAINED SPOTTER
&&
EVENT NUMBER LSX0800739
CVKINGLocal storm report, Jul 27, 8:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
847 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 11 W BARRY 39.70N 91.25W
07/27/2008 PIKE IL TRAINED SPOTTER
NUMEROUS TREES REPORTED DOWN BY SPOTTER 11W OF BARRY.
&&
EVENT NUMBER LSX0800740
CVKINGLocal storm report, Jul 27, 8:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT SUN JUL 27 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN 4 SE PAYSON 39.78N 91.19W
07/27/2008 M1.00 INCH ADAMS IL TRAINED SPOTTER
ONE INCH OF RAINFALL IN 45 MINUTES
&&
EVENT NUMBER LSX0800741
CVKINGThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:02 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 58 min |
| Jul 27, 8:00 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Pike, Ralls | 45 min |
| Jul 27, 8:33 PM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls | 6 hr |
| Jul 27, 8:44 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Ralls | 46 min |
| Jul 27, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 37 min |
| Jul 27, 9:07 PM CDT | Tornado Warning | LSX | Monroe, Shelby | 38 min |
| Jul 27, 9:31 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 44 min |
| Jul 27, 9:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 59 min |
| Jul 27, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 63 min |
| Jul 27, 10:15 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 45 min |
| Jul 27, 10:46 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 44 min |
| Jul 27, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 49 min |
| Jul 27, 11:24 PM CDT | Flash Flood Warning | LSX | Lincoln | 6 hr |
| Jul 28, 12:00 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway | 6 hr |
| Jul 28, 1:48 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin | 42 min |
| Jul 28, 2:21 AM CDT | River Flood Warning | LSX | Lincoln | 61 hr |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Callaway, Osage | 7 days |
| Jul 28, 5:24 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 7 days |
| Jul 28, 10:28 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Jul 28, 10:50 AM CDT | River Flood Warning | LSX | Ralls | 15 days |
| Jul 28, 11:02 AM CDT | River Flood Warning | LSX | Lewis | 72 hr |
| Jul 28, 11:28 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
| Jul 28, 3:29 PM CDT | River Flood Warning | LSX | Saint Charles | 7 days |
| Jul 27, 7:41 PM CDT | Tornado Warning | LSX | Adams, Brown | 49 min |
Nearby
Flash Flood Warnings in Missouri, 2008Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.